Publication: Optimal Jacobian accumulation is NP-complete
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Optimal Jacobian accumulation is NP-complete

- Article in a journal -
 

Author(s)
U. Naumann

Published in
Math. Prog.

Year
2008

Publisher
Springer

AD Theory and Techniques
Combinatorics

BibTeX
@ARTICLE{
         Naumann2008OJa,
       author = "U. Naumann",
       title = "Optimal {J}acobian accumulation is {NP}-complete",
       journal = "Math. Prog.",
       volume = "112",
       number = "2",
       pages = "427--441",
       year = "2008",
       doi = "10.1007/s10107-006-0042-z",
       publisher = "Springer",
       ad_theotech = "Combinatorics"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)